MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING; ICP MONITORING CATHETER
Model Number PSO-VT
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: awaiting product return to perform device investigation.
 
Event or Problem Description
A pso-vt was indicated to monitor icp in a case of hydrocephalus.During follow-up, an error e001 was observed.No clinicals signs or symptoms were observed in the patient.The catheter functioned for 12 hours.This incident led to the patient's hospitalisation being extended.
 
Additional Manufacturer Narrative
Initial: awaiting product return to perform device investigation.Final: the defect found is due to user error.
 
Event or Problem Description

Brand Name
PRESSIO® ICP MONITORING KIT, VENTRICULAR TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22715092
Report Number3001587388-2025-00076
Device Sequence Number15847289
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)230306(17)271001
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale